Équations d'évolution du type hyperbolique non strict

R. Beals

Séminaire Équations aux dérivées partielles (Polytechnique) (1976-1977)

  • page 1-8

How to cite


Beals, R.. "Équations d'évolution du type hyperbolique non strict." Séminaire Équations aux dérivées partielles (Polytechnique) (1976-1977): 1-8. <http://eudml.org/doc/111691>.

author = {Beals, R.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
language = {fre},
pages = {1-8},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Équations d'évolution du type hyperbolique non strict},
url = {http://eudml.org/doc/111691},
year = {1976-1977},

AU - Beals, R.
TI - Équations d'évolution du type hyperbolique non strict
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1976-1977
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 8
LA - fre
UR - http://eudml.org/doc/111691
ER -


  1. [1] Beals, R., Semigroups and abstract Gevrey spaces, J. Functional Analysis10 (1972), 300-308. Zbl0236.47044MR361913
  2. [2] Beals, R., Hyperbolic equations and systems with multiple characteristics, Arch. Rational Mech. Anal.48 (1972), 123-152. Zbl0245.35054MR344695
  3. [3] Ivrii, V. Ja., Conditions for the correctness in Gevrey classes of the Cauchy problem for nonstrictly hyperbolic operators, Dokl. Akad. Nauk SSSR221 (1975), 775-777, Soviet Math. Dokl.16 (1975), 415-417. Zbl0318.35058MR397179
  4. [4] Ivrii, V. Ja., Conditions that the Cauchy problem for hyperbolic operators with characteristics of variable multiplicity be well posed, Dokl. Akad. Nauk SSSR221 (1975), 1253-1255: Soviet Math. Dokl.21 (1975), 501-503. Zbl0318.35059MR397180
  5. [5] Leray, J., et Ohya, V., Systèmes linéaires hyperboliques non stricts, Deuxième colloque l'Anal. Fonct. Centre Belge Rech. Math., Louvain1964. Zbl0135.14804MR190544
  6. [6] Ohya, V., Le problème de Cauchy pour les équations hyperboliques à caractéristiques multiples, J. Math. Soc. Japan16 (1964), 268-286. Zbl0143.13602MR179445
  7. [7] Steinberg, S., Existence and uniqueness of solutions of hyperbolic equations which are not necessarily strictly hyperbolic, J. Diff. Equations, Zbl0268.35059
  8. [8] Yosida, K., Functional Analysis, 2nd Ed., Springer Verlag, Berlin1968. Zbl0152.32102

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.